Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Darboux property for functions of several variables


Author: C. J. Neugebauer
Journal: Trans. Amer. Math. Soc. 107 (1963), 30-37
MSC: Primary 26.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0148811-6
MathSciNet review: 0148811
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Denjoy, Mémoire sur la totalization des nombres dérivés nonsommables, Ann. Sci. Ecole Norm. Sup. 33 (1916), 127-222. MR 1509194
  • [2] A. Gleyzal, Interval functions, Duke Math. J. 8 (1941), 223-230. MR 0005891 (3:226f)
  • [3] C. Goffman and C. J. Neugebauer, On approximate derivatives, Proc. Amer. Math. Soc. 11 (1960), 962-966. MR 0118792 (22:9562)
  • [4] C. Goffman, C. J. Neugebauer and T. Nishiura, Density topology and approximate continuity, Duke Math. J. 28 (1961), 497-505. MR 0137805 (25:1254)
  • [5] C. Goffman and D. Waterman, Approximately continuous transformations, Proc. Amer. Math. Soc. 12 (1961), 116-121. MR 0120327 (22:11082)
  • [6] S. Saks, Theory of the integral, Warsaw, 1937.
  • [7] A. Khintshine, Recherches sur la structure des fonctions mesurables, Fund. Math. 9 (1927), 217-279.
  • [8] G. Tolstoff, Sur la dérivée approximative exacte, Mat. Sb. (N. S.) 4 (1938), 499-504.
  • [9] L. Mišik, Der Mittelwertsatx für additive Intevallfunktionen, Fund. Math. 45 (1958), 64-70.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.30

Retrieve articles in all journals with MSC: 26.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0148811-6
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society